# SDR AALA20120321003

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 36,488 hours, 17,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED RIGHT AFT LAVATORY BATTERY PACK.  OPS CHECK NORMAL.
